MAUDE Adverse Event Report: Stryker Endoscopy-San Jose SERFAS ENERGY 90-S CRUISE; Electrosurgical, Cutting & Coagulation & Accessories

Stryker Endoscopy-San Jose SERFAS ENERGY 90-S CRUISE; Electrosurgical, Cutting & Coagulation & Accessories
Catalog Number 0279401200
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a spark has occurred when inserting the rf probe into the crossfire2 device.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Additional Manufacturer Narrative
Multiple attempts have been made to retrieve the device for evaluation, and it is yet to be received in-house.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: sparking.Probable root cause: circuit failure, damage cables, fluid ingress use error: probe handle is submerged in liquid or suction tube is cut.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
SERFAS ENERGY 90-S CRUISE
Common Device Name
Electrosurgical, Cutting & Coagulation & Accessories
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key22105295
Report Number0002936485-2025-00486
Device Sequence Number12543434
Product Code GEI
UDI-Device Identifier07613327057034
UDI-Public(01)07613327057034(17)270123(10)25023AE2
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0279401200
Device Lot Number25023AE2
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/25/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer08/18/2025
08/27/2026
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date09/15/2025
09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown